Have Medical Questions? Ask a Doctor Online!
Internal medicine internship in NYC with two decades of clinical experience. I am online and available to assist you today.
Are you available to chat?
do you have any other medical problems or take any other medication?
Ok. First of all, the marijuana is not causing your stomach problems as far as I am concerned.
i think i suffer from anxeity as well
Have you consulted with a GI doctor
Anxiety is a very large cause for stomach issues like you are experiencing, especially in light of a negative workup with a GI doc
It sounds to me like you would benefit from a therapy that not only treats you stomach (like you are already doing) but, in addition, addresses your anxitey.
The good news? There are many treatments for your anxiety that you can safely add to marijuana.
the reason i know i suffer from some sort of anxeity is whenever i am with a new woman i sometimes get performance anxiety terribly and lose an erection in minutes.
and what kind of treatments are out there
Well, there are a number of them. Counseling is very effective, as is medication such as xanax, ativan, klonopin and others.
In addition, home therapy, such as stress management, meditation, exercise and resting, can be combined very effectively with formal counseling and medication.
There really is no reason for you to continue to suffer.
And, no, this doesn't mean you are nuts :) Tons of people suffer from anxiety.
Does this make sense to you?
Do you think smoking helps anxeity or adds to it?
and yes makes sense, my anxeity is worse in my eyes and think something needs to be done about it.
In my opinion, cigarettes add to it. I do not personally believe marijuana use has any significant side effects.
I dont smoke cigarettes so in the clear there.
Just your being able to say those words is a excellent step :)
Im just sick of my stomach making me miserable throughout the day.
its been 2 years
Then I suggest you talk to your primary care MD about anxiety and what she feels she can do to make you better along these lines.
I think you will be pleasantly surprised how much better you will feel...and then you will wonder why you waited so long.
But with my symptoms you think the underlying cause is more than likely anxeity.
From what you have said, yes. I do believe that.
and i burp constantly
thats the thing i left out
Burping is not a sign of any horrible stomach disease.....
Does this kind of medication alter how u think or anythiing?
Im getting my masters and need to be able to stay focused.
No. Not really. Your studies should not suffer.
Actually, they may improve because you will, in general, feel so much better.
And you will be off and running toward your PhD ;-)
Is there anything else you would like to discuss at this point or have all your questions been answered to your satisfaction?
Haha probably not. But I appreciate the info, one last thing. What is the most common treatment for anxeity and the most popular medication so I can research it a little.
I go to a Veterans doctor so i like to know a little myself haha
Let me get you a link to a webpage:
This is a very reputable source:
Ya....try someone other then a doc at the vet hospital. I trained at one in the 80's ....kinda scary.
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned a “10” rating in all areas, please let me know what I can do to meet your expectations. Thanks in advance, Dr. Rick MD FACS
I wish you the very best. It has been a pleasure helping you and Thank You for your Service.
Hello from JA
Your stomach symptoms can represent gastritis or stomach ulcer and may of your symptoms are typical.
You need an h pylori test to make sure you don't have the bacteria that causes these. That needs antibiotic treatment and will not be corrected by the medication you are currently on.
We can not say this is simply anxiety.In fact, having been on the type of medication you are on, for two years, and not being better is also a standard medical indication for a scope,an endoscopy.You should see a GI doctor given the length of time you have had symptoms.
The effects of marijuana use on this condition are not well studies, and we can draw no scientific conclusion about what type of effect it might be having.
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.